# SDR FDEA201609163269

- Difficulty date: September 16, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: AFA00203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR ANGLE DENTED AT LT STA 1701, LONGERON 12L.  FRAME REPAIR ANGLE REMOVED PER SRM 51-33-01-0G AND REPAIRED PER SRM 53-00-07-2R FIG 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
